Back to Search Start Over

Simplified scattering rate calculation in nonparabolic hydrodynamic equations.

Authors :
Weng, X. M.
Quan, H. J.
Source :
Journal of Applied Physics. 3/1/1999, Vol. 85 Issue 5, p2558. 5p. 2 Graphs.
Publication Year :
1999

Abstract

Presents information on a study which focused on a simplified method used for calculating the scattering rates in a hydrodynamic model based on the nonparabolic balance equations. Formulation; Results and discussion; Conclusions.

Details

Language :
English
ISSN :
00218979
Volume :
85
Issue :
5
Database :
Academic Search Index
Journal :
Journal of Applied Physics
Publication Type :
Academic Journal
Accession number :
1646429
Full Text :
https://doi.org/10.1063/1.369583